# SDR SIMA20150930001

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 41,886 hours, 34,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP FLOOR NR 7 WIRE BROKEN.  R & R FLOOR NR 7 EMER LIGHT STRIP IAW AMM IAW 33-50-00.  OPERATIONS CHECKED GOOD.
